Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An Analysis of a Cell-Vertex
Finite Volume Method for a
Parabolic Convection-Diffusion Problem


Authors: Wen Guo and Martin Stynes
Journal: Math. Comp. 66 (1997), 105-124
MSC (1991): Primary 65M60, 65M12; Secondary 76M25
MathSciNet review: 1372006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine a cell-vertex finite volume method which is applied to a model parabolic convection-diffusion problem. By using techniques from finite element analysis, local errors away from all layers are obtained in a seminorm that is related to, but weaker than, the $L^2$ norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65M60, 65M12, 76M25

Retrieve articles in all journals with MSC (1991): 65M60, 65M12, 76M25


Additional Information

Wen Guo
Affiliation: Department of Mathematics, University College, Cork, Ireland

Martin Stynes
Affiliation: Department of Mathematics, University College, Cork, Ireland
Email: stynes@ucc.ie

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00795-3
PII: S 0025-5718(97)00795-3
Received by editor(s): August 23, 1993
Received by editor(s) in revised form: February 22, 1995, and January 26, 1996
Article copyright: © Copyright 1997 American Mathematical Society